I'm newly diagnosed with RA, just started on Plaquenil.
This sounds like a weird question, even to me, but...has anyone else experienced this he? The only side effect so far is that my lips are twitching, like a constant muscle spasm. It's not painful, but it's distracting.
Is this common?
I developed trigeminal neuralgia on plaquenal. It was a side effect of the medication. Disappeared when I stopped taking it. I suspect your lip twitching may be a side effect since plaquenal can cause nerve conduction problems
Yes. My lips twitch and it's annoying. I have a condition called trigeminal neuropathy diagnosed by a neurologist. It's not that common, though. Lip twitching is only one symptom.
I sympathize with you. Comes and goes and it can drive you to distraction.
I had lip twitching. It would come on randomly. When it did it would last a couple of hours. When I no longer took it, they were gone
I have been taking it since January. I have not had any issues with lip twitching. It seems to me, if I temember right, it took quite a long time to work, and then my Rheumy added Methotrexate to the hydroxychloroquin and prednisone. I hope you get some relief! Sadly this isnt a sprint, bit more like a marathon.
We never share your personal information with anyone.